# SDR DXTA2018062000194

- Difficulty date: June 20, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N360QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500254
- Aircraft time: 2,933 hours, 2,269 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Support Rod
- Part number: 38362
- Condition: Broken
- Location: Rudder
- Part time: 2,933 hours, 2,269 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE TAIL CONE REMOVAL FOR ELEVATOR CONTROL CABLE INSPECTION FOUND THE LT ROD ASSY FOR THE RUDDER TORQUE TUBE DAMAGED. PN AFFECTED WAS 3836-2.
